Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Flat-tire

Member
  • Posts

    34
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I havent been on here in a while, and thats because my skin has cleared up real nice in the last two months. I popped my last two pills today, finishing my 5 month 80mg course. Just wanted to let all of you know about my experience with Claravis. For the first 3.5 months things kept getting worse, i would wake up every morning with at least 2-3 pimples forming. Then, it seemed like overnight that things got better. My skin got a lot thinner, and all of my active cysts started drying up. No
  2. if they are indeed photo-shopped then i take back my comment.
  3. oh and i just looked through your album and I could NOT find a single pimple in any of your pictures... so either those are pre-acne pics, or your exaggerating your acne.
  4. im on day 112 and im also still breaking out, in cysts i might add... , but i still have faith and you should too.
  5. 4 jr. bacon cheeseburgers, 10 chicken nuggets dipped in mayonise, and a large frosty to dip my biggie size fries in. But seriously... i just eat normally and make sure to take some fish oil pills and take them with some whole milk.
  6. HOLY CRAP... i have the same thing, anytime i drink a cold liquid or something really hot i feel like my tooth is gonna explode. i went to the dentist 2 days ago about it - and he said that i might need a root canal. Ive been avoiding that side of my mouth ever since... so when i drink anything i always tilt my head to the other side and look like a dumbass. Maybe ill try and see if the pain goes away with time...
  7. definetly not the tane... w/ 20 mgs a day you shouldnt even notice any side affects unless you are a tiny person.
  8. when you find yourself playing halo all day in your basement by yourself b/c of your acne - then youll know your going through the IB. Got mine at the start of month two when i got upped to 60mg... and it was bad. Dont mean to scare you but it passes and things get better FAST.
  9. started accutane bout 45 days ago and im noticing that i am losing a lot of eyelashes, A LOT. will these grow back? i look pretty stupid rite now so i am a little worried.
  10. i used to (still do sometimes) get headaches like that too, i found that forcing yourself to drink a glass or two of water several times a day helps, because your headaches could be due to dehydration. as for the eye drops, just squint your eyes, put the dropper on the inside corner (by your nose) right by that pink little ball you have by your eyeball, squeeze out a few drops and tilt your head so that the liquid moves across your eye. wow thats confusing^
  11. my derm said that as long as you are eating a fatty meal, then taking them at the same time is fine... its the absorption they are worried about, making sure you don't waste your pills.
  12. no when you live in the mountains it is very very hard to get over it
  13. drinking more water might help, also i don't know if you sleep on your side or not - but i have noticed that sleeping on my back has helped with my back pain.
  14. i have the same thing, sometimes its so bad that it makes loud fart-like noises that are embarassing, especially in class...
×